A teenager has been hospitalised after developing blood clots due to the Pfizer mRNA Covid “vaccine”.
Subscribe now to make sure you receive the latest uncensored news in your inbox…
WE URGENTLY NEED YOUR HELP…
We’re not funded by the Government
to publish lies & propaganda on their
behalf like the mainstream media.
Instead, we rely solely on our support. So
please support us in our efforts to bring you
honest, reliable, investigative journalism
today. It’s secure, quick and easy…
Just choose your preferred method
to show your support below support
Categories: Breaking News, Did You Know?, World News
They’re not vaccines, it is NANO TECHNOLOGY mRNA.
ALL OVER THE WORLD PEOPLE ARE DIEING WITH THESE JABS DONT HAVE IT
People won’t start waking up until everyone they love is dead. Use some common sense and don’t inject yourself or your children with poison. Duh.
Evil is as evil does Dr Jekyll and Mr Hyde .
[…] that could occur if children are injected with the experimental vaccine, anything ranging from blood clots to paralysis – it would be heartbreaking to see the total adverse reaction count of 878,966 […]